MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII DISHED INS SZ 3-4 11MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. GII DISHED INS SZ 3-4 11MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Model Number 71420768
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported in a register report from eprd (endoprothesenregister deutschland) that there were six revision surgeries performed to replace the insert implant genesis ii dished ins size 3-4 11mm.There is no additional information about the hospital, patient and surgery data.
 
Additional Manufacturer Narrative
H3, h6: the affected complaint devices, used in treatment, were not returned for evaluation.Therefore, a product analysis could not be performed.There is no information that would suggest the device failed to meet specifications.A complaint history review found related failures; this failure mode will be monitored for future complaints for any necessary corrective actions.A relationship, if any, between the device and the reported incident could not be corroborated.No medical documents were received for investigation.Therefore, no medical assessment can be performed at this time.The potential probable causes for this event could include but not limited to a user or procedural error.Based on this investigation, the need for corrective action is not indicated.A review of risk management files and the instructions for use found that the probable cause failures were documented appropriately.The potential probable causes for this event could include but not limited to a user or procedural error.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be reopened.We consider this investigation closed.

Brand Name
GII DISHED INS SZ 3-4 11MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11478946
Report Number1020279-2021-02104
Device Sequence Number14310316
Product Code JWH
UDI-Device Identifier03596010209337
UDI-Public03596010209337
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71420768
Device Catalogue Number71420768
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date03/14/2021
Supplement Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;